# SDR CA151117012

- Difficulty date: November 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, M, B
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, THE ENGINE LOST POWER AND SMOKE CAME INTO THE CABIN WITH THE OIL TEMPERATURE NOTED TO BE AROUND 120 TO 140 DEGREES. TAKEOFF WAS ABORTED AND THE ACFT RETURNED TO THE RAMP.  POST EVENT INSPECTION FOUND THE PRESENCE OF OIL IN THE BLEED VALVE. TROUBLESHOOTING IS ON-GOING.
